EconPapers    
Economics at your fingertips  
 

Stability Results for a Coupled System of Impulsive Fractional Differential Equations

Akbar Zada, Shaheen Fatima, Zeeshan Ali, Jiafa Xu and Yujun Cui
Additional contact information
Akbar Zada: Department of Mathematics, University of Peshawar, Khyber Pakhtunkhwa 25000, Pakistan
Shaheen Fatima: Department of Mathematics, University of Peshawar, Khyber Pakhtunkhwa 25000, Pakistan
Zeeshan Ali: Department of Mathematics, University of Peshawar, Khyber Pakhtunkhwa 25000, Pakistan
Jiafa Xu: School of Mathematical Sciences, Chongqing Normal University, Chongqing 401331, China
Yujun Cui: State Key Laboratory of Mining Disaster Prevention and Control Co-founded by Shandong Province and the Ministry of Science and Technology, Shandong University of Science and Technology, Qingdao 266590, China

Mathematics, 2019, vol. 7, issue 10, 1-29

Abstract: In this paper, we establish sufficient conditions for the existence, uniqueness and Ulam–Hyers stability of the solutions of a coupled system of nonlinear fractional impulsive differential equations. The existence and uniqueness results are carried out via Banach contraction principle and Schauder’s fixed point theorem. The main theoretical results are well illustrated with the help of an example.

Keywords: caputo fractional derivative; coupled system; impulses; existence theory; stability theory (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://www.mdpi.com/2227-7390/7/10/927/pdf (application/pdf)
https://www.mdpi.com/2227-7390/7/10/927/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:7:y:2019:i:10:p:927-:d:273807

Access Statistics for this article

Mathematics is currently edited by Ms. Emma He

More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().

 
Page updated 2025-03-19
Handle: RePEc:gam:jmathe:v:7:y:2019:i:10:p:927-:d:273807